# SDR NACA20121006008

- Difficulty date: October 6, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 71,114 hours, 54,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACKS AT STA 500B LBL 25 AS MARKED.  CORROSION ON SEAT TRACK AT STA 500B LBL 25 FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS IAW B737 SRM 53-10-01 FIG 4 REV 105.  REPLACED SEAT TRACK AT STA 500B LBL 25 IAW B737 SRM 51-10-01 PARA 7 REV 105.
